# SDR SWAA042905

- Difficulty date: October 6, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 51,297 hours, 42,118 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26685
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND LT WING L/E NR 2 SLAT SKIN CRACKED.  REPAIRED SLAT SKIN PER SRM.
